# SDR FJTA2015022460451

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N6045S
- Make and model: Beech B100
- Aircraft serial: BE65
- Aircraft time: 12,944 hours, 13,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO THE FLIGHT, THE CREW WARMED UP THE ACFT WITH THE ENGS.  THE CREW RAN THE SYS AT MAX TEMP SETTINGS.  AFTER TAKEOFF, THE CABIN FILLED WITH A FAINT SMOKE.  FLIGHT CREW RETURNED.  COMPLIED WITH A SATISFACTORY ENVIRONMENTAL SYS INSPECTION & EXERCISED CABIN TEMP CONTROL VLV SYS & VERIFIED PROPER OPERATION.  ACFT WAS TAKEN UP ON A FUNCTIONAL CHECK FLIGHT TO VERIFY DISCREPANCY.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.    SUSPECT THE HEATED DUCTING ALONG WITH ANY RESIDUAL DUST INDUCED THEIR DISCREPANCY.
